Q:

Can I take Tylenol and Sudafed together?

A:

Quick Answer

It is safe to take Tylenol and Sudafed together, according to WebMD. However, certain drugs combine pseudoephedrine, which is the generic ingredient in Sudafed, and acetaminophen, found in Tylenol. If this is the case, additional Sudafed or Tylenol should not be taken in order to avoid an overdose.

Continue Reading

Full Answer

Acetaminophen is a commonly used pain reliever and is a component in many over-the-counter medications, such as Theraflu and NyQuil, CVS Pharmacy explains. Acetaminophen also is found in prescription pain medications, including Vicodin and Percocet. Too much acetaminophen can cause liver damage, liver failure or death, said CVS, citing FDA studies. Almost 50 percent of patients with liver failure have overdosed on acetaminophen, and this leads to more than 450 deaths annually, the studies indicate.

Learn more about Drug Interactions

Related Questions

Explore